Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2020 year

On the "definability of definable" problem of Alfred Tarski. Mathematics, 2020, Vol. 8, No. 12, Art. 2214. DOI: 10.3390/math8122214 (WoS Q1)

Go to publication

Authors: Kanovei V., Lyubetsky V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site